Real Analysis Exchange

Abstract Generalized Kurzweil-Henstock-Type Integrals for Riesz Space-Valued Functions

A. Boccuto, D. Candeloro, and B. Riečan

Full-text: Open access

Abstract

Some convergence theorems have been obtained for the $GH_k$ integral for functions defined in abstract topological spaces and with values in Riesz spaces.

Article information

Source
Real Anal. Exchange, Volume 34, Number 1 (2008), 171-194.

Dates
First available in Project Euclid: 19 May 2009

Permanent link to this document
https://projecteuclid.org/euclid.rae/1242738929

Mathematical Reviews number (MathSciNet)
MR2527131

Zentralblatt MATH identifier
1179.28019

Subjects
Primary: 28B15: Set functions, measures and integrals with values in ordered spaces 28B05: Vector-valued set functions, measures and integrals [See also 46G10]

Keywords
Riesz spaces GH_k integral compact topological spaces convergence theorems

Citation

Boccuto, A.; Candeloro, D.; Riečan, B. Abstract Generalized Kurzweil-Henstock-Type Integrals for Riesz Space-Valued Functions. Real Anal. Exchange 34 (2008), no. 1, 171--194. https://projecteuclid.org/euclid.rae/1242738929


Export citation

References

  • S. I. Ahmed and W. F. Pfeffer, A Riemann integral in a locally compact Hausdorff space, J. Aust. Math. Soc., 41 (1986), 115–137.
  • A. Boccuto, Differential and integral calculus in Riesz spaces, Tatra Mt. Math. Publ., 14 (1998), 293–323.
  • A. Boccuto, D. Candeloro and E. Kubińska, Kondurar Theorem and Itô formula in Riesz spaces, J. Concr. Appl. Math. 4 (2006), 67–90.
  • A. Boccuto and B. Riečan, A note on the improper Kurzweil-Henstock integral, Acta Univ. M. Belii Math. (Banská Bystrica) 9 (2001), 7–12.
  • A. Boccuto and B. Riečan, A note on improper Kurzweil-Henstock integral in Riesz spaces, Acta Math. (Nitra), 5 (2002), 15–24.
  • A. Boccuto and B. Riečan, Addendum to A note on improper Kurzweil-Henstock integral in Riesz spaces, Acta Math. (Nitra) 7 (2004), 53–59.
  • A. Boccuto and B. Riečan, On the Henstock-Kurzweil integral for Riesz-space-valued functions defined on unbounded intervals, Czech. Math. J. 54 (129) (2004), 591–607.
  • A. Boccuto and B. Riečan, The Kurzweil-Henstock Integral for Riesz Space-Valued Maps Defined in Abstract Topological Spaces and Convergence Theorems, Panamer. Math. J., 16 (2006), 63–79.
  • A. Boccuto, B. Riečan and A. R. Sambucini, Some properties of the $GH_k$ integral in Riesz spaces for functions defined on unbounded intervals, Indian J. Math. 50 (2008), 21–51.
  • A. Boccuto and A. R. Sambucini, The Burkill-Cesari Integral for Riesz Spaces, Rend. Istit. Mat. Univ. Trieste, 28 (1996), 33–47.
  • A. Boccuto and A. R. Sambucini, The Henstock-Kurzweil integral for functions defined on unbounded intervals and with values in Banach spaces, Acta Math. (Nitra), 7 (2004), 3–17.
  • A. G. Das and S. Kundu, A generalized Henstock integral, Real Anal. Exchange, 29(1) (2003-2004), 59–78.
  • A. G. Das and S. Kundu, A characterization of the $GH_k$ integral, Real Anal. Exchange, 30(2) (2004-2005), 639–655.
  • M. Duchoň and B. Riečan, On the Kurzweil-Stieltjes integral in ordered spaces, Tatra Mt. Math. Publ., 8 (1996), 133–141.
  • D. H. Fremlin, A direct proof of the Matthes-Wright integral extension theorem, J. Lond. Math. Soc., 11 (1975), 276–284.
  • P. Y. Lee and R. Výborný, The integral: An easy approach after Kurzweil and Henstock, Cambridge Univ. Press, Cambridge, 2000.
  • W. A. J. Luxemborg and A. C. Zaanen, Riesz Spaces I, North-Holland Publishing Co., Amsterdam, 1971.
  • S. Pal, D. K. Ganguly and P. Y. Lee, Henstock-Stieltjes integral not induced by measure, Real Anal. Exchange, 26(2) (2000-2001), 853–860.
  • S. Pal, D. K. Ganguly and P. Y. Lee, Fundamental Theorem of Calculus for the $GR_k$-integral, Real Anal. Exchange, 28(2) (2002-2003), 549–562.
  • S. Pal, D. K. Ganguly and P. Y. Lee, On convergence for the $GR^*_k$-integral, Math. Slovaca, 55 (2005), 515–527.
  • B. Riečan, On the Kurzweil integral in compact topological spaces, Rad. Mat., 2 (1986), 151–163.
  • B. Riečan and T. Neubrunn, Integral, Measure and Ordering, Kluwer Academic Publishers/Ister Science, Bratislava, 1997.
  • Š. Schwabik, Generalized Ordinary Differential Equations, World Scientific Publ. Co, Singapore, 1992.